Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 3, Pages 388–398 (Mi mz8943)  

On a Diophantine Equation

V. K. Leont'ev

Federal Research Center "Computer Science and Control" of Russian Academy of Sciences

Abstract: A linear Diophantine equation with additional constraints on the unknowns is considered. Solvability conditions are obtained.

Keywords: Diophantine equation, Hamiltonian cycle, generating function.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-00-00641
This work was supported by the Russian Foundation for Basic Research under grant 14-00-00641.


DOI: https://doi.org/10.4213/mzm8943

Full text: PDF file (450 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:3, 403–412

Bibliographic databases:

UDC: 517
Received: 30.11.2010
Revised: 28.04.2016

Citation: V. K. Leont'ev, “On a Diophantine Equation”, Mat. Zametki, 100:3 (2016), 388–398; Math. Notes, 100:3 (2016), 403–412

Citation in format AMSBIB
\Bibitem{Leo16}
\by V.~K.~Leont'ev
\paper On a Diophantine Equation
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 3
\pages 388--398
\mathnet{http://mi.mathnet.ru/mz8943}
\crossref{https://doi.org/10.4213/mzm8943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588857}
\elib{https://elibrary.ru/item.asp?id=26604147}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 3
\pages 403--412
\crossref{https://doi.org/10.1134/S0001434616090066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992163499}


Linking options:
  • http://mi.mathnet.ru/eng/mz8943
  • https://doi.org/10.4213/mzm8943
  • http://mi.mathnet.ru/eng/mz/v100/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:298
    Full text:89
    References:48
    First page:60

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022